# SDR QXEA2009081900621

- Difficulty date: August 15, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 10,624 hours, 7,815 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: KBA670515591
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - INTERMITTENT "C" FIRE FAIL CAUTION UPON THRUST REDUCTION AT TOP OF DESCENT.  MDC REPORTS L ENG FIRE LOOP A INSPECTED LOOP FOUND LOOP 235 CHAFED.  REMOVED AND REPLACED FIRE DETECT RAIL IAW CRJ 700 AMM TASK 26-11-03-000-810 AMD 26-11-03-400-801 FOR INSTALL OF NEW FIRE DETECT LOOP 235 AS REQUIRED.  ALL OPS TEST ARE GOOD, NO DEFECTS NOTED.  RETURNED TO SERVICE.
